# SDR DALA2024030102888

- Difficulty date: February 25, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 91,778 hours, 43,247 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Oxygen Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3233 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:105. 2 MASKS DEPLOYED DURING TAKEOFF. C/A: REPACKED OXYGEN MASK ASSY. PER A320 AMM 35-21-43-550-801A. OK FOR SVC. (LP: 0217718)
